\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

An almost periodic epidemic model with age structure in a patchy environment

Abstract Related Papers Cited by
  • An almost periodic epidemic model with age structure in a patchy environment is considered. The existence of the almost periodic disease-free solution and the definition of the basic reproduction ratio $R_{0}$ are given. Based on those, it is shown that a disease dies out if the basic reproduction number $R_{0}$ is less than unity and persists in the population if it is greater than unity.
    Mathematics Subject Classification: 34C12, 37B55, 92D30.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    S. Altizer, A. Dobson, P. Hosseini, P. Hudson, M. Pascual and P. Rohani, Seasonality and the dynamics of infectious diseases, Ecology Letters, 9 (2006), 467-484.doi: 10.1111/j.1461-0248.2005.00879.x.

    [2]

    G. Aronsson and R. B. Kellogg, On a differential equation arising from compartmental analysis, Math. Biosci., 38 (1978), 113-122.doi: 10.1016/0025-5564(78)90021-4.

    [3]

    N. Bacaër and S. Guernaoui, The epidemic threshold of vector-borne diseases with seasonality, J. Math. Biol., 53 (2006), 421-436.doi: 10.1007/s00285-006-0015-0.

    [4]

    R. M. Bolker and B. T. Grenfell, Space, persistence, and dynamics of measles epidemics, Phil. Trans. Roy. Soc. Lond. Ser. B., 348 (1995), 309-320.doi: 10.1098/rstb.1995.0070.

    [5]

    C. Castillo-Chavez and Z. Feng, Global stability of an age-structure model for TB and its applications to optimal vaccination strategies, Math. Biosci., 151 (1998), 135-154.doi: 10.1016/S0025-5564(98)10016-0.

    [6]

    C. Corduneanu, Almost Periodic Functions, Chelsea Publishing Company New York, N.Y., 1989.

    [7]

    R. Cressman and V. K$\hatr$ivan, Two-patch population models with adaptive dispersal: The effects of varying dispersal speeds, J. Math. Biol., 67 (2013), 329-358.doi: 10.1007/s00285-012-0548-3.

    [8]

    O. Diekmann, J. A. P. Heesterbeek and J. A. J. Metz, On the definition and the computation of the basic reproduction ratio $R_{0}$ in the models for infectious disease in heterogeneous populations, J. Math. Biol., 28 (1990), 365-382.doi: 10.1007/BF00178324.

    [9]

    P. E. M. Fine and J. Clarkson, Measles in England and Wales 1: An analysis of factors underlying seasonal patterns, Int. J. Epidemiol., 11 (1982), 5-14.doi: 10.1093/ije/11.1.5.

    [10]

    A. M. Fink, Almost Periodic Differential Equations, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1974.

    [11]

    J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, in: Applied Mathematical Sciences, Vol. 99, Springer, Berlin, Heidelberg, New York, 1993.doi: 10.1007/978-1-4612-4342-7.

    [12]

    H. W. Hethcote, Qualitative analysis of communicable disease models, Math. Biosci., 28 (1976), 335-356.doi: 10.1016/0025-5564(76)90132-2.

    [13]

    Y. Hino, S. Murakami and T. Naiko, Functional Differential Equations with Infinite Delay, in: Lecture Notes in Mathematics, Vol. 1473, Springer, Berlin, Heidelberg, 1991.

    [14]

    P. Magal and X.-Q. Zhao, Global attractors and steady states for uniformly persistent dynamical systems, SIAM J. Math. Anal., 37 (2005), 251-275.doi: 10.1137/S0036141003439173.

    [15]

    X. Liu and X.-Q. Zhao, A periodic epidemic model with age structure in a patchy environment, SIAM J. Appl. Math., 71 (2011), 1896-1917.doi: 10.1137/100813610.

    [16]

    A. McKendrick, Applications of mathematics to medical problems, Proc. Edinb. Math. Soc., 44 (1925), 98-130.doi: 10.1017/S0013091500034428.

    [17]

    S. Novo and R. Obaya, Strictly ordered mininal subsets of a class of convex monotone skew-product semiflows, J. Differential Equations, 196 (2004), 249-288.doi: 10.1016/S0022-0396(03)00152-9.

    [18]

    S. Novo, R. Obaya and A. M. Sanz, Attractor minimal sets for cooperative and strongly convex delay differential system, J. Differential Equations, 208 (2005), 86-123.doi: 10.1016/j.jde.2004.01.002.

    [19]

    C. Núñez, R. Obaya and A. M. Sanz, Minimal sets in monotone and sublinear skew-product semiflows I: The general case, J. Differential Equations, 248 (2010), 1899-1925.doi: 10.1016/j.jde.2009.12.007.

    [20]

    R. J. Sacker and G. R. Sell, Lifting properties in skew-product flows with applications to differential equations, in Memoirs of the American Mathematical Society, 11 (1977), iv+67 pp.doi: 10.1090/memo/0190.

    [21]

    G. Sell, Topological Dynamics and Ordinary Differential Equations, Van Nostrand Reinhold, London, 1971.

    [22]

    W. Shen and Y. Yi, Almost automorphic and almost periodic dynamics in skew-product semiflows, Memoirs of Amer. Math. Soc., 136 (1998), x+93 pp.doi: 10.1090/memo/0647.

    [23]

    H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs, Amer. Math. Soc., Providence, 1995.

    [24]

    H. L. Smith and P. Waltman, The Theory of the Chemostat, Cambridge University Press, Cambridge, 1995.doi: 10.1017/CBO9780511530043.

    [25]

    J. W.-H. So, J. Wu and X. Zou, Structured population on two patches: Modeling dispersal and delay, J. Math. Biol., 43 (2001), 37-51.doi: 10.1007/s002850100081.

    [26]

    P. van den Driessche and J. Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. Biosci., 180 (2002), 29-48.doi: 10.1016/S0025-5564(02)00108-6.

    [27]

    B.-G. Wang and X.-Q. Zhao, Basic reproduction ratios for almost periodic compartmental epidemic models, J. Dyn. Diff. Equ., 25 (2013), 535-562.doi: 10.1007/s10884-013-9304-7.

    [28]

    W. Wang and X.-Q. Zhao, An epidemic model in a patchy environment, Math. Biosci., 190 (2004), 97-112.doi: 10.1016/j.mbs.2002.11.001.

    [29]

    W. Wang and X.-Q. Zhao, An age-structured epidemic model in a patchy environment, SIAM J. Appl. Math., 65 (2005), 1597-1614.doi: 10.1137/S0036139903431245.

    [30]

    W. Wang and X.-Q. Zhao, Threshold dynamics for compartmental epidemic models in periodic environments, J. Dyn. Diff. Equ., 20 (2008), 699-717.doi: 10.1007/s10884-008-9111-8.

    [31]

    D. Watts, D. Burke, B. Harrison, R. Whitmire and A. Nisalak, Effect of temperature on the vector efficiency of Aedes aegypti for dengue 2 virus, Am. J. Trop. Med. Hyg., 36 (1987), 143-152.

    [32]

    F. Zhang and X.-Q. Zhao, A periodic epidemic model in a patchy environment, J. Math. Anal. Appl., 325 (2007), 496-516.doi: 10.1016/j.jmaa.2006.01.085.

    [33]

    X.-Q. Zhao, Global attractivity in monotone and subhomogeneous almost periodic systems, J. Differential Equations, 187 (2003), 494-509.doi: 10.1016/S0022-0396(02)00054-2.

    [34]

    X.-Q. Zhao, Dynamical Systems in Population Biology, Springer-Verlag, New York, 2003.doi: 10.1007/978-0-387-21761-1.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(272) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return